Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 379897, 10 pages
http://dx.doi.org/10.1155/2014/379897
Research Article

On the Limit Cycles of a Class of Planar Singular Perturbed Differential Equations

Department of Mathematics, Jiangsu University, Zhenjiang 212013, China

Received 7 December 2013; Accepted 10 February 2014; Published 31 March 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Yuhai Wu and Jingjing Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuhai Wu and Jingjing Zhou, “On the Limit Cycles of a Class of Planar Singular Perturbed Differential Equations,” The Scientific World Journal, vol. 2014, Article ID 379897, 10 pages, 2014. doi:10.1155/2014/379897